# SDR CALA2022092302480

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777
- Aircraft serial: 30556
- Aircraft time: 79,354 hours, 9,363 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Panel 511fb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511 FB CONDUCTIVITY TAPE NEEDS TO BE REPAIR CLEARED TO APPLY CONDUCTIVE REPAIR TAPE REPAIR IS A MAJOR REPAIR REMOVED DAMAGED ALUMINUM FOIL TAPE ON PANEL 511 FB. REQUIRES INSPECTION PRIOR TO PERMANENT REPAIR REF SRM 51-70-14-2R-3. ADD EMP:U393575 APPLIED CONDUCTIVE TAPE AND SEALANT REF SRM 51-70-14-2R-3. ACCOMPLISHED INSPECTION OF TAPE APPLICATION IAW SRM 51-70-14-2R-3. STEP 6
